# SDR MASA200500513

- Difficulty date: July 2, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 21,406 hours, 19,293 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,587 hours, 7,026 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO THE FIELD AND DECLARED AND EMERGENCY.  THE AIRCRAFT WOUDL NOT PRESSURIZE ABOVE 18000 FT.  MAINTENANCE PLACED THE AUTO PRESSURIZATION CONTROL ON MEL. - MX REPLACED PRESSURE CONTROL ON 7/3/05 FOR FINAL FIX.
